# SDR RU3A20180530024

- Difficulty date: May 30, 2018
- Submitted: May 31, 2018
- Operation: Air carrier
- Aircraft: N80
- Make and model: Beech 300BEECH
- Aircraft serial: FF15
- Aircraft time: 15,746 hours, 8,190 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Warning System
- Condition: Activated
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING LANDING GEAR EXTENSION, RIGHT GENERATOR INOP LIGHT ILLUMINATED.
